# SDR IPXA2016040901844

- Difficulty date: March 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: AFA76056
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, TRUSS PLATE CRACKED ALONG TOP OF L27R IN CAC AT BS 1159.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRUSS PLATE IAW DWG AFA7605 AND SRM 51-33-01.
